# SDR ABXA20250823188

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 96,781 hours, 16,602 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Damaged
- Location: Zone 400
- Part time: 16,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C-6 MAINTENANCE CHECK, THE NR 2 ENGINE PYLON PANEL ASSEMBLY WAS FOUND TO BE DAMAGED BEYOND REPAIR. MAINTENANCE FABRICATED A NEW PANEL.   ACCORDING TO BAC DWG 313T2381 REQUIREMENTS, THE PIECES MUST BE PHOSPHORIC ANODIZED (PAA) AND PRIMED WITH BMS5-137 TYP I ADHESIVE PRIMER BEFORE BONDING. HAECO GSO CANNOT PERFORM PAA, AND WE RECEIVED AUTHORIZATION FROM ABX TO USE THE ALTERNATE BMS5-162 TYPE 1 (AC-130 BOEGEL) PROCEDURE, IAW SRM 51-70-10, PARAGRAPH 11. FABRICATED NEW PANEL IAW FVCI EO# 25129-5 REV A AND ABX-REA-5450-65826-00.
